# SDR AALA202009289017

- Difficulty date: September 27, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 70,774 hours, 27,423 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: False Indication
- Location: E/E Bay Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT AVIONICS DOOR ILLUMINATED DURING TAKEOFF ROLL TWICE.  REMOVED AND REPLACED AFT AVIONICS DOOR PROXIMITY SWITCH, REF AMM 52-71-00.
